# SDR ASAA2022080339319

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 26,564 hours, 8,334 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 45M3TM
- Condition: Inoperative
- Location: E/E Rack E6
- Part time: 26,564 hours, 8,334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO FAIL. GROUNDED - YES. PERFORMED HF BITE PER B737-900 FIM TASK 23-11-00-810-801, #1 HF TRANSCEIVER WILL NOT TEST. REMOVED AND REPLACED #1 TRANSCEIVER PER B737-900 AMM 23-11-21, OPS CHECK GOOD PER REFERENCE.
